# SDR DALA2019061293523

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 75,920 hours, 56,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LH AND RH AFT OVERWING EXIT EMERGENCY LIGHT ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERIES FOR PACK B5-105. OPERATIONAL CHECK WAS GOOD REF MD88 AMM 33-50. (LP #5813608)
